Panadol 650

Panadol 650

paracetamol

Manufacturer:

GlaxoSmithKline Consumer Healthcare

Distributor:

Zuellig Pharma
Full Prescribing Info
Contents
Paracetamol.
Description
Each tablet contains 650mg of paracetamol.
Action
Pharmacology: Pharmacodynamics: Mechanism of Action: Paracetamol is a type of analgesic and antipyretic. Its mechanism functions are believed to include synthesis blocking prostaglandins, especially in the central nervous system.
Pharmacodynamic effects: Lack of peripheral blockage of prostaglandins results in important pharmacological properties such as preservation of prostaglandins which is protective in the gastrointestinal tract. Therefore, paracetamol is very suitable for patients who have history of disease or being in treatment, where prostaglandin peripheral restriction is not required (e.g., as for example, those with a history of gastrointestinal bleeding or the elderly).
Pharmacokinetics: Absorption: Paracetamol is absorbed rapidly and almost entirely from the gastrointestinal tract.
Distribution: Links to plasma proteins are minimal at therapeutic concentrations.
Metabolism: Paracetamol is metabolized in the liver and excreted in the urine mainly as glucuronide and sulfate conjugate.
Removal: Less than 5% was excreted as unmodified paracetamol.
Indications/Uses
Panadol Caplet 650mg is used to relieve pain disorders such as headaches; a condition of dysmenorrhea resulting in muscle aches, myalgias and neuralgias. It also acts as an analgesic and antipyretic in those conditions causing discomfort and fever, such as viral infections and colds. Panadol is an effective analgesic after tooth extraction and after tooth growth.
Dosage/Direction for Use
Usage: Adults: 1 - 1 ½ capsule (650mg - 975mg paracetamol) Every 4-6 hours when necessary [not to exceed 6 capsules (3900mg paracetamol) a day unless it is determined by a doctor].
Do not exceed the recommended dose. The lowest dose is needed to achieve the effectiveness that should be used.
Make sure to not take it more often than every 4 hours.
Taking too much paracetamol can cause serious harm to the liver.
Do not use this medicine if patient is taking any prescription or non-prescription of other medicines that contains paracetamol to treat pain, fever, cold and flu symptoms, or to help with sleep.
Always read and follow the label.
Make sure to not take more than 4000mg of Paracetamol a day.
If the pain lasts for more than 3 days, please see a doctor.
Not recommended for children under 12.
How to Take: Oral administration.
Overdosage
If patient is suspected or overdosed, seek medical attention immediately due to the risk of liver damage.
Symptoms and Signs: Overdose of paracetamol can cause liver failure which can lead to liver transplantation or death.
Treatment: Medical treatment is needed immediately in case of overdose, although symptoms of overdose are not available. Involvement of N-acetylcysteine or methionine may be required.
Contraindications
Do not take this medicine if allergic to paracetamol or other ingredients in this medicine.
Special Precautions
Consult the doctor before use if patient: Has liver or kidney damage; Weight loss or malnutrition; Drink alcohol often.
Patient may need to avoid using this product altogether or limit the amount of paracetamol taken.
Consult the doctor before use if patient: Has a severe infection as this can increase the risk of metabolic acidosis. Signs of metabolic acidosis including long, fast and difficult breathing, nausea (nausea), pain (vomiting), loss of appetite.
Consult a doctor immediately if patient gets a combination of symptoms like this. Please see the doctor or pharmacist if symptoms persist. Keep out of reach of children.
This medicine contains Paracetamol. Do not take any other medicines that contain paracetamol in the same time.
ALLERGY WARNING: Paracetamol can cause severe skin allergies. Symptoms can include redness of the skin, blisters and rashes. This may be a sign of a serious condition. If this reaction occurs, stop using this medication and seek medical help immediately.
Use In Pregnancy & Lactation
Pregnancy: Studies in humans and animals with paracetamol show that no risk has been identified in pregnancy or fetal-embryonic formation.
Lactation: Studies in humans with paracetamol have shown no risk to lactation or breastfed infants. Paracetamol crosses the placental barrier and is excreted in breast milk.
Side Effects
Stop taking this medicine and tell the doctor or pharmacist immediately if: experiencing allergic reactions such as skin rashes or itching, sometimes along with breathing problems or swelling of the lips, tongue, throat or face; experiencing a skin rash or exfoliation or ulcer in the mouth; ever had respiratory problems with aspirin or steroid-free anti-inflammatory drugs, and experienced a reaction similar to this product; experiencing bruising or bleeding of unknown cause.
This reaction is rare. Skin hypersensitivity reactions include skin rash, angioedema, Stevens-Johnson Syndrome/Toxic Epidermal Necrolysis has been reported.
Drug Interactions
Consult the doctor before use if taking warfarin or a similar medication to dilute the blood. The anticoagulant effects of warfarin and other coumarins may occur upon prolonged daily use of paracetamol can increase the risk of bleeding; the usual dose has no significant effect.
Storage
Store below 30° C.
MIMS Class
Analgesics (Non-Opioid) & Antipyretics
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Form
Panadol 650 caplet 650 mg
Packing/Price
80's
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Already a member? Sign in
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Already a member? Sign in